# SDR QXEA2011030700203

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 6,717 hours, 6,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION THE YELLOW NOSE DOOR AND RED NOSE GEAR LIGHTS REMAINED ILLUMINATED.  DID AN ALTERNATE GEAR EXTENSION GEAR CAME DOWN AND LOCKED 3 GREEN.  DID NOT EXCEED ANY OF THE AIRSPEEDS IAW THE CHECKLIST.  LANDING UNEVENTFUL.  FERRY FOR REPAIRS.  RIG CHECK OF NLG SEQUENCE VALVE, VERIFICATION OF NOSE WHEEL CENTERING, INSP OF CONNECTOR PLUGS FOR NLG HARNESSES. GVI OF NLG ASSY, GVI OF NLG DOOR MECHANISIM, INSP OF SSV FILTERS, CYCLED GEAR NUMEROUS TIMES, ALL CHECKED GOOD. RETURNED TO SERVICE.
